# SDR ASOA2015041712614

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED IN MULTIPLE LOCATIONS FROM FS 677 TO FS 714.  REMOVED CORROSION AND AFTER FURTHER EVALUATION FOUND TO BE BE OUT OF LIMITS IAW SRM 53-31-419-101-001-S01 IAW REO 670-53-00-13.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-51-00-343 REV J AS WRITTEN.  REMOVED LT SIDE SEAT RAIL FS677 TO FS714 IAW SMM 53-00-49-000-801-A03.  INSTALLED NEW FABRICATED LT SIDE SEAT RAIL FROM FS 677 TO FS 714 IAW AMM 53-00-49-400-801 A03.
